# SDR AWXA0001717

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 51,506 hours, 32,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Chord
- Part number: 65621258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE FASTENERS AND STRIP AREA AT BS 500D-510 STR 28R TO FACILITATE INSPECTION.  REMOVED LOWER T-CHORD AND SKIN.  REPAIRED LOWER T-CHORD AND SKIN IAW ER 03-5315-01120-DL1.
